Alert archive / California / River Flood Warnings in 2023
River Flood Warning 7, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Jan 10, 2023, 2:41 AM PST for Mendocino County, California. It took effect at Jan 10, 2023, 11:00 AM PST. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2023, 2:41 AM PST (10:41 UTC)
- In effect from
- Jan 10, 2023, 11:00 AM PST
- Expired
- Jan 12, 2023, 8:51 AM PST
- In force
- 46 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 17.22 ft at Jan 9, 2023, 2:00 PM PST.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
348
WGUS46 KEKA 101041
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
241 AM PST Tue Jan 10 2023
...The National Weather Service in Eureka CA has issued a Flood
Warning for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
For the Russian River including Hopland...minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information. Turn
around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this morning at 1000 AM.
&&
CAC045-101900-
/O.NEW.KEKA.FL.W.0007.230110T1900Z-230111T1400Z/
/HOPC1.1.ER.230110T2030Z.000000T0000Z.230112T1700Z.NO/
241 AM PST Tue Jan 10 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...From this morning to tomorrow morning.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 1:45 AM PST Tuesday the stage was 11.6 feet.
- Forecast...The river will rise above flood stage this
afternoon to 15.8 feet late this evening. It will then fall
below flood stage just after midnight tonight to 13.7 feet
tomorrow morning. It will rise above flood stage again
tomorrow afternoon to 16.1 feet early Thursday morning. It
will then fall below flood stage again late Thursday morning
to 12.9 feet late Friday morning. It will rise to 13.0 feet
late Friday morning. It will then fall again and remain below
flood stage.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.3 feet on 04/07/2018.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
SEC7 follow-up statements
131
WGUS86 KEKA 101640
FLSEKA
Flood Statement
National Weather Service Eureka CA
840 AM PST Tue Jan 10 2023
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 845 PM PST.
&&
CAC045-110445-
/O.EXT.KEKA.FL.W.0007.230110T1900Z-230113T0300Z/
/HOPC1.1.ER.230110T2030Z.000000T0000Z.230112T1700Z.NO/
840 AM PST Tue Jan 10 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until Thursday evening.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 8:00 AM PST Tuesday the stage was 11.7 feet.
- Forecast...The river will rise above flood stage this
afternoon to 15.8 feet this evening. It will then fall below
flood stage just after midnight tonight to 13.3 feet tomorrow
morning. It will rise above flood stage again tomorrow
afternoon to 16.1 feet early Thursday morning. It will then
fall below flood stage again Thursday evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.3 feet on 04/07/2018.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JMG809
WGUS86 KEKA 102244
FLSEKA
Flood Statement
National Weather Service Eureka CA
244 PM PST Tue Jan 10 2023
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 245 AM PST.
&&
CAC045-111045-
/O.EXT.KEKA.FL.W.0007.000000T0000Z-230113T1400Z/
/HOPC1.1.ER.230110T2030Z.000000T0000Z.230112T1700Z.NO/
244 PM PST Tue Jan 10 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until Friday morning.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 2:00 PM PST Tuesday the stage was 12.9 feet.
- Forecast...The river will rise above flood stage this
afternoon to 15.8 feet late this evening. It will then fall
below flood stage just after midnight tonight to 13.7 feet
tomorrow morning. It will rise above flood stage again
tomorrow afternoon to 17.0 feet early Thursday morning. It
will then fall below flood stage again late Thursday morning
to 12.9 feet late Friday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.3 feet on 04/07/2018.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JMG620
WGUS86 KEKA 110714
FLSEKA
Flood Statement
National Weather Service Eureka CA
1114 PM PST Tue Jan 10 2023
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued Wednesday morning at 1115 AM PST.
&&
CAC045-111915-
/O.EXT.KEKA.FL.W.0007.000000T0000Z-000000T0000Z/
/HOPC1.1.ER.230110T2030Z.230112T1200Z.000000T0000Z.NO/
1114 PM PST Tue Jan 10 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 10:45 PM PST Tuesday the stage was 13.3 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 17.0 feet early Thursday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
DB446
WGUS86 KEKA 111900
FLSEKA
Flood Statement
National Weather Service Eureka CA
1100 AM PST Wed Jan 11 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 1100 PM PST.
&&
CAC045-120700-
/O.CON.KEKA.FL.W.0007.000000T0000Z-000000T0000Z/
/HOPC1.1.ER.230110T2030Z.230112T1200Z.000000T0000Z.NO/
1100 AM PST Wed Jan 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 11:00 AM PST Tuesday the stage was 10.5 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 17.0 feet late tonight through this weekend.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
TDJ179
WGUS86 KEKA 111903
FLSEKA
Flood Statement
National Weather Service Eureka CA
1103 AM PST Wed Jan 11 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 1115 PM PST.
&&
CAC045-120715-
/O.CON.KEKA.FL.W.0007.000000T0000Z-000000T0000Z/
/HOPC1.1.ER.230110T2030Z.230112T1200Z.000000T0000Z.NO/
1103 AM PST Wed Jan 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 10:30 AM PST Wednesday the stage was 10.5 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 17.0 feet late tonight through this weekend.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
TDJ428
WGUS86 KEKA 120500
FLSEKA
Flood Statement
National Weather Service Eureka CA
900 PM PST Wed Jan 11 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/eka.
The next statement will be issued Thursday morning at 900 AM PST.
&&
CAC045-121700-
/O.EXT.KEKA.FL.W.0007.000000T0000Z-230112T1715Z/
/HOPC1.1.ER.230110T2030Z.230115T0700Z.230115T1600Z.NO/
900 PM PST Wed Jan 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 8:45 PM PST Wednesday the stage was 14.3 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 16.6 feet late Saturday evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.5 feet on 01/17/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
DB109
WGUS86 KEKA 121651
FLSEKA
Flood Statement
National Weather Service Eureka CA
851 AM PST Thu Jan 12 2023
...The Flood Warning is cancelled for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
CAC045-121800-
/O.CAN.KEKA.FL.W.0007.000000T0000Z-230112T1651Z/
/HOPC1.1.ER.230110T2030Z.230115T0700Z.230115T1600Z.NO/
851 AM PST Thu Jan 12 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 8:45 AM PST Thursday the stage was 13.8 feet.
- Forecast...The river will remain below flood stage through
Saturday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
TDJWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 2:48 PM PST, 11 hours 53 minutes earlier.
Area forecast discussion, Jan 9, 2:48 PM PST, 11 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
248 PM PST Mon Jan 9 2023
.SYNOPSIS...Another storm system will move across the region late
tonight and aid in a period of strong southeast winds and moderate
rain. A lull in the unsettled weather pattern will then occur
Tuesday evening into Wednesday morning, followed by another storm
system impacting the West Coast during the second half of the
week.
&&
.DISCUSSION...IR satellite imagery shows an atmospheric river
impacting CNTRL/SRN CA this afternoon. Elsewhere, pleasant
afternoon weather was occurring over NRN CA. However, a large
cluster of thunderstorms was observed offshore from CA. That
activity is forecast to move onshore across Mendocino County
between 1 AM And 4 AM Tuesday morning, and then spread north and
east during the remainder of the morning. In addition, a tight
surface pressure gradient will develop as a compact surface
cyclone approaches the coast. That feature will aid in southeast
winds gusting from 40 to 60 mph across many ridges and exposed
coastal headlands. Snow levels are also forecast to reside between
4000 to 4500 feet in Trinity County, which will support advisory
level snowfall in the vicinity of Scott Mountain Summit on HWY 3.
Precipitation and winds will subside slightly Tuesday afternoon
into the night as upper heights rise in advance of an upstream
trough entering the NERN PAC. The surface pressure gradient is
forecast to tighten once again ahead of the Pacific storm system,
and when combined with a 50-70 kt southerly barrier jet, will
favor widespread 40-60 mph gusts, with locally higher gusts
probable across exposed ridges in Humboldt, Del Norte, Mendocino,
and Lake Counties. These winds will potentially be long in
duration, lasting from midday Wednesday through Friday morning.
Rain will also spread inland during that time period, though model
guidance indicates the heaviest bands of precipitation may stall
offshore.
Garner
&&
.AVIATION...A frontal wave will advance northeast across the
region late tonight through Tuesday morning. A 50-70 kt
southeasterly low-level jet will yield wind shear at all TAF sites
as frontal rains with embedded thunderstorms spread north-
northeast Tuesday morning. Strong southeast winds are then
forecast to switch to west-southwest behind a frontal passage that
is forecast to occur during late morning or early afternoon.
Rainfall rates will also subside behind the front and
precipitation will become showery in nature.
&&
.MARINE...Southerly winds will increase tonight as another storm
system approaches from the SW. Gale and possible storm force winds
are expected. A series of potent low pressure systems will
continue to bring gale and potential storm force winds Wednesday
through Thursday. The timing of the strongest winds remains
uncertain at this time. Also, a series of large westerly swells
will continue to spread into the waters through the week. Seas
near 30 feet are expected when these westerly swells combine with
very large steep southerly and southwesterly waves, mainly on
Thursday in the outer waters.
&&
.HYDROLOGY...Another round of light to moderate rainfall will
spread across the region late tonight into Tuesday morning. That
rain will yield a slight risk of urban and small stream flooding
over Mendocino and Lake Counties. Otherwise, minor flooding on
rivers is forecast to subside during the next 24 hours. Additional
rainfall will occur during the second half of the week, but it is
uncertain whether flooding will develop in response.
&&
.BEACH HAZARDS...High surf will be possible Thursday afternoon
through Friday morning as a long period westerly swell builds to 15
to 17 feet. Breakers from 21 to 23 feet will be possible during this
time frame and an advisory for surf may be necessary.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory from 11 PM this evening to noon PST Tuesday
for CAZ102>107-109>113-115.
Winter Weather Advisory from 4 AM to 4 PM PST Tuesday for
CAZ107.
Flood Watch until 4 PM PST this afternoon for CAZ108.
Flood Watch through Tuesday morning for CAZ109>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 4 AM PST Tuesday for PZZ450.
Gale Warning from 4 AM to 10 AM PST Tuesday for PZZ450.
Small Craft Advisory until 9 PM PST this evening for PZZ455-
470-475.
Gale Warning from 9 PM this evening to 10 AM PST Tuesday
for PZZ455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 9, 2:08 PM PST, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 208 PM PST Mon Jan 9 2023 CAZ101-102215- Coastal Del Norte- 208 PM PST Mon Jan 9 2023 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109>113-115-102215- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake- 208 PM PST Mon Jan 9 2023 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102>106-102215- Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 208 PM PST Mon Jan 9 2023 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ114-102215- Northern Lake- 208 PM PST Mon Jan 9 2023 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-102215- Northern Trinity- 208 PM PST Mon Jan 9 2023 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PST TUESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Wind Advisory is currently in effect. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-102215- Southern Trinity- 208 PM PST Mon Jan 9 2023 ...FLOOD WATCH IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:22 PM PST | River Flood Watch | EKA | Mendocino | 5 hr |
| Jan 9, 10:19 PM PST | Winter Storm Warning | EKA | 14 hr | |
| Jan 10, 3:27 AM PST | Hazardous Seas Warning | EKA | 18 hr | |
| Jan 10, 6:28 AM PST | Special Weather Statement | EKA | 32 min | |
| Jan 10, 2:30 PM PST | Gale Warning | EKA | 61 hr | |
| Jan 10, 2:30 PM PST | Small Craft Advisory | EKA | 19 hr | |
| Jan 10, 2:30 PM PST | Storm Warning | EKA | 61 hr | |
| Jan 10, 2:31 PM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 70 hr |
| Jan 10, 2:39 PM PST | River Flood Watch | EKA | Humboldt | 31 hr |
Nearby
River Flood Warnings in California, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.